# SDR 20010514SG002

- Difficulty date: April 6, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Shut Off Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

DURING FLIGHT PLS/JFK, LEFT DUMP NOZZLE VALVE CAME ON INTERMITTENTLY.  DEACTIVATED LEFT FUEL NOZZLE DUMP VALVE CLOSED AND SAFETIED IAW MEL 28-9, TRANSFERRED TO DMI SLIP 1226.  NO POWER TO PIN B AT CANNON PLUG.  OPENED WING PANELS FOR INSPECTION.  FOUND BURNED WIRES AT WING STATION 546.  REPAIRED WIRES AS REQUIRED FOR LEFT FUEL SHUTOFF VALVE IAW B727 SWPM REF 20-10-13.  OPS CHECK NORMAL.  CLEARED DMO.  (M)
